Rite Aid Cetirizine Hydrochloride Allergy Tablets, 10 mg
4.5
1 votes
Are you familiar with this?
Feel free to rate it!
  • I paid around $18 for 60 tablets, which is much less expensive than the price of Zyrtec
  • What I like about this product is that I can take one pill and it lasts all day
  • The only side effect that I have noticed is that I get dry mouth when I use this product a lot
  • I would recommend this product to anyone who suffers form indoor or outdoor allergies, and is looking for relief without drowsiness

    • by mariekay
      TRUSTWORTHY

      all reviews
      For me and my family, allergy season usually starts in the spring. Once the weather warms up and we start spending more time outside, our allergies seem to flare up, making it unpleasant some days to even be outdoors. We also have a cat in the house, and during the summer he tends to shed more, and my son is bothered with allergy symptoms form the cat hair. I usually keep some sort of allergy medicine in the house to help with the sneezing, watery eyes, itchy throat, and cough that can all be caused by allergies.

      On a recent trip to Rite Aid, I came across the Rite Aid brand of Cetirizine Hydrochloride Allergy Tablets. The medicine is an antihistamine, which is supposed to help dry up the runny nose and watery eyes and help control


      the sneezing. The product was on the shelf right next to Zyrtec, and the main ingredients in each were the same.

      The directions say to take one 10 mg tablet daily for symptoms. The tablets are small and oval and very easy to swallow. For my 10 year old son, I usually break a tablet in half and give it to him that way and that seems to be the right amount to relive his symptoms without making him too drowsy. For myself, I take a 10 mg tablet and that seems to last all day. Once in a while I will take another 1/2 tablet if my allergies are really bad.

      The product is the store brand for Zyrtec, so it is basically the same product, only much less expensive, especially if ...


      • you can find it on sale or with a coupon. I paid around $18 for 60 tablets, which is much less expensive than the price of Zyrtec.

        What I like about this product is that I can take one pill and it lasts all day. It does relieve my symptoms, and I don’t need to keep taking more pills throughout the day. It really helps keep my sniffles and sneezing under control. It also seems to work without making me really drowsy like Benadryl can. I don’t notice significant drowsiness with this product during the day, and it still offers symptom relief. When my allergies are really bad, I use this product every day with no problems. The only side effect that I have noticed is that I get dry mouth

        when I use this product a lot. If I take this product at night before I go to bed, I wake up with a very dry mouth. But, I also don’t sneeze and sniffle all night either. The dry mouth side effect isn’t terribly bothersome compared to the relief that the product offers for my allergies.

        I would recommend this product to anyone who suffers form indoor or outdoor allergies, and is looking for relief without drowsiness. This product is just as effective as Zyrtec, at a fraction of the price, and it’s worth the money to get relief from allergy symptoms. This product can be found at Rite Aid stores in the cold and allergy section, next to the Zyrtec. It’s an effective allergy reliever at a good price.




    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in April, 2010. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 267041051430730/k2311a047/4.7.10
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy